MathSciNet Relay Station
MathSciNet bibliographic data
MR255531 (41 #192) 13.90
Wiebe, Hartmut Über homologische Invarianten lokaler Ringe. (German) Math. Ann. 179 1969 257–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement